# SDR SWAA2025110531036

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 19,487 hours, 9,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INOPERATIVE.  SECURED THE LT INBD FLASHLIGHT IAW AMM 25-64-00.
